# SDR ANCF20190214701

- Difficulty date: January 27, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N595EL
- Make and model: Airbus A318-112
- Aircraft serial: 2394
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB014584
- Condition: Abnormal
- Location: Nr 2 Elac
- Part time: 15,376 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMB AND APPROACH AIRCRAFT ON MANUAL FLIGHT KEPT TRIMING BACK NOSE KEPT GOING UP, MANUAL CORRECTIONS HAS TO BE DONE CONSTANTLY // CORRECTIVE ACTION: JAN 28. IN ACCORDANCE WITH AMM 27-96-00-710-02A OPERATIONAL TEST OF THE THS ACTUATOR ELECTRICAL CONTROL WAS PERFORMED, TEST SATISFACTORY AND IN ACCORDANCE WITH 27-96-00-740-001 GROUND SCANNING EFSC WAS PERFORMED. NO FAULT DETECTED // IN ACCORDANCE WITH TSM 27-30-00-810-853-A, THE NEXT STEP WILL BE: REPLACE THE ELAC 2 // IN ACCORDANCE WITH TSM 27-30-00-810-853 STEP 4.A, THE ELAC 2 WAS REPLACED, THE OPERATIONAL TEST OF ELAC 2 AND LAND CAT III WERE PERFORMED SATISFACTORY IAW AMM 27-93-00-710-001A
